# SDR QMLA2020102220057

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N865NC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0584
- Aircraft time: 5,516 hours, 18,937 cycles
- Engine: Pwa PW206B
- Engine time: 7,157 hours, 2,939 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WHILE FLYING AT 2000 MSL HEADED TO SCENE USING 60 TORQUE THE NR 1 ENGINE OIL TEMP ROSE TO 130.  ALL OTHER SYSTEM INDICATIONS LOOKED NORMAL.  FOLLOWED THE EMERGENCY PROCEDURE AND INCREASED AIRSPEED.  I DID THIS BY REDUCING POWER AND ESTABLISHING A DECENT.  BURLINGTON AIRPORT WAS DIRECTLY AHEAD IN MY FLIGHT ROUTE.  NR 1 ENGINE OIL TEMP DECREASED TO 124.  LANDED ON THE HELIPAD AT THE AIRPORT CO-LOCATED WITH OUR MAINTENANCE HANGER.
